Boundedness of solutions via the twist-theorem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 14 (1987) no. 1, p. 79-95
@article{ASNSP_1987_4_14_1_79_0,
     author = {Dieckerhoff, R. and Zehnder, E.},
     title = {Boundedness of solutions via the twist-theorem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 14},
     number = {1},
     year = {1987},
     pages = {79-95},
     zbl = {0656.34027},
     mrnumber = {937537},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1987_4_14_1_79_0}
}
Dieckerhoff, R.; Zehnder, E. Boundedness of solutions via the twist-theorem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 14 (1987) no. 1, pp. 79-95. http://www.numdam.org/item/ASNSP_1987_4_14_1_79_0/

[1] G.R. Morris, A case of boundedness in Littlewood's problem on oscillatory differential equations, Bull. Austral. Math. Soc., 14 (1976), pp. 71-93. | MR 402198 | Zbl 0324.34030

[2] J.E. Littlewood, Some problems in real and complex analysis, (Heath, Lexington, Mass. 1968). | MR 244463 | Zbl 0185.11502

[3] J. Moser, On invariant curves of area-preserving mappings of an annulus, Nachr. Akad. Wiss. Göttingen Math. Phys. Kl. II, (1962), pp. 1-20. | MR 147741 | Zbl 0107.29301

[4] J. Moser, Stable and random motions in dynamical systems, Ann. of Math. Studies 77, Princeton, N.J. (1973). | MR 442980 | Zbl 0271.70009

[5] P. Hartman, On boundary value problems for superlinear second order differential equations, J. Differential Equations 26, (1977), pp. 37-53. | MR 477242 | Zbl 0365.34032

[6] H. Jacobowitz, Periodic solutions of x + f (t, x) = 0 via the Poincaré-Birkoff fixed points theorem, J. Differential Equations 20, (1976), pp. 37-53. | MR 393673 | Zbl 0285.34028

[7] K. Sitnikov, Existence of oscillating motions for three-body problem, Dokl. Akad. Nauk., SSSR., 133, 2, (1960), pp. 303-306. | MR 127389 | Zbl 0108.18603

[8] V.M. Alekseev, Quasirandom dynamical systems, I, II, III, Math. USSR-Sb., 5, (1968), pp. 73-128; 6, (1968), pp. 505-560; 7, (1969), pp. 1-43. | MR 249754 | Zbl 0198.56903

[9] G.D. Birkhoff, Proof of Poincaré's geometric theorem, Trans. Amer. Math. Soc. 14, (1913), pp. 14-22. | JFM 44.0761.01

[10] G.D. Birkhoff, An extension of Poincaré's last geometric theorem, Acta Math. 47, (1925). | JFM 52.0573.02

[11] H. Rüssmann, On the existence of invariant curves of twist mappings of an annulus, Preprint, Mainz (1982). | MR 730294

[12] M. Herman, Démonstration du théorème des courbes translatées de nombre de rotation de type constant, manuscript, Paris (1981).

[13] A. Bahri - H. Beresticky, Forced Vibrations of Superquadratic Hamiltonian Systems, Acta. Math., 152, (1984), pp. 143-197. | MR 741053 | Zbl 0592.70027

[14] M. Herman, Sur les courbes invariantes par les difféomorphismes de l'anneau, Vol. 1, Astérisque (1983), pp. 103-104, Vol. 2. Astérisque (1986), pp. 144. | MR 499079 | Zbl 0613.58021

[15] E. Zehnder, Periodic solutions of Hamiltonian equations, Lecture Notes in Math., Springer, 1031, (1983), pp. 172-213. | MR 733649 | Zbl 0522.58015

[16] J. Pöschel, Integrability of Hamiltonian Systems on Cantor Sets, Comm. Pure Appl. Math. 36, (1982), pp. 653-695. | MR 668410 | Zbl 0542.58015

[17] C.V. Coffmann - D.F. Ullrich, On the continuation of solutions of a certain non-linear differential equation, Monatsh. Math. 71, (1967), pp. 385-392. | MR 227494 | Zbl 0153.40204